Afraid of high viral load
Feb 15, 1999
Hi. I think i was exposed to HIV in Sep, 98 and since Oct, i have experienced a series of ARS (they come one at a time): muscle & joint pain, dry mouth, fever, chill, severe nite sweat..... u name it. Indeed, i still have pain under arms / muscle pain on and off now, for nearly 4 months. Recently, i also develop redness in my eyes. i am so scared but finally got the courage to go to have blood test days ago. Because of my symptoms, i am pretty sure i am infected. While awaiting the test results, i just couldnt wait to ask: 1) my seroconversion has been lasting for 4 months, is it a indicator of high viral load?? 2) about a month ago, my calve areas get thinner but my waistline just increase, is it a kinda of wasting or that fat redistribution caused by HIV? Well i don expect it happens so soon! Another indicator of high viral load??
Sorry for my lengthy question.
Response from Dr. Holodniy
I think any answers to your questions would be premature until your tests come back. We don't know whether this is HIV related or not. MH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long After Sex Can Hiv Or Aids Be Detected In A Blood Test?
- Can You Get Hiv Wearing A Condom?
- How Many Times Do You Have To Have Sex With That Person To Get Hiv?
- Acute Hiv Sore Throat
- How Long Does It Take An Hiv Positive Person To Start Showing Signs Of The Disease?
- White Spot Sore Throat Roof Of Mouth Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.